I was right. I need proper answers!

I did say that as soon as I tried to make my iron levels back up then this would happen. I have heavy duty pads on so I’m trying to walk the worse off before I go home. I’ve only taken two weeks of multivitamins … imagine what it would have been like if I’d been on them the whole month leading up to my period. It would have gone completely out of control. I even forgot to take them every day since I found out I was anemic so not many doses of them have caused this issue. I’ve always felt there is something more going on especially now my hair has started falling out. That is a fairly new symptom which I only started getting last year. I am in pain today, that doesn’t happen to me every month. I have a pain that goes all around my hips on the back and front. I use that as a warning for clots coming out which stops flooding if I can get there first to stop it. I know how to survive but why should I suffer. I literally had to pack myself to get home (I was driving too) once at Christmas which is the time I decided I was no longer taking the iron tablets due to them making the clot issue worse.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: